Probability measures on Hp spaces
Annales de l'I.H.P. Probabilités et statistiques, Tome 7 (1971) no. 3, p. 205-217
@article{AIHPB_1971__7_3_205_0,
     author = {Kannan, D. and Bharucha-Reid, A. T.},
     title = {Probability measures on Hp spaces},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {3},
     year = {1971},
     pages = {205-217},
     zbl = {0224.60002},
     mrnumber = {305446},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPB_1971__7_3_205_0}
}
Kannan, D.; Bharucha-Reid, A. T. Probability measures on Hp spaces. Annales de l'I.H.P. Probabilités et statistiques, Tome 7 (1971) no. 3, pp. 205-217. http://www.numdam.org/item/AIHPB_1971__7_3_205_0/

[1] E.J. Akutowicz, Construction of a Schauder basis in some spaces of holomorphic functions in a unit disc. Colloq. Math., t. 15, 1966, p. 387-396. | MR 206684 | Zbl 0186.18804

[2] A.T. Bharucha-Reid, Random Integral Equations.Academic Press, New York, to appear. | MR 443086 | Zbl 0327.60040

[3] M.M. Day, Normed Linear Spaces. Springer-Verlag, Berlin, 1958. | MR 94675 | Zbl 0082.10603

[4] P.L. Duren, Theory of Hp spaces. Academic Press, New York, 1970. | MR 268655 | Zbl 0215.20203

[5] U. Grenander, Probabilities on Algebraic Structures. Wiley, New York, 1963. | MR 206994 | Zbl 0131.34804

[6] E. Hille and R.S. Phillips, Functional Analysis and Semi-Groups. American Mathematical Society, Providence, R. I., 1957. | MR 89373 | Zbl 0078.10004

[7] K. Hoffman, Banach Spaces of Analytic Functions. Prentice-Hall, Englewood Cliffs, N. J., 1962. | MR 133008 | Zbl 0117.34001

[8] R. Jajte, On the probability measures in Hilbert spaces. Studia Math., t. 29, 1968, p. 221-241. | MR 228650 | Zbl 0159.45803

[9] J. Kampé De Fériet, Mesures de probabilité sur les espaces de Banach possédant une base dénombrable. J. Math. Pures Appl., t. 39, 1960, p. 119-163. | MR 123902 | Zbl 0094.31702

[10] J. Kampé De Fériet, Random integrals of differential equations, in T. L. Saaty (editor), Lectures on Modern Mathematics, vol. III, p. 277-321. Wiley, New York, 1965. | MR 178518 | Zbl 0132.38206

[11] J. Kuelbs, Gaussian measures on a Banach space, J. Functional Anal., t. 5, 1970, p. 354-367. | MR 260010 | Zbl 0194.44703

[12] J. Kuelbs and V. Mandrekar, Harmonic analysis on certain vector spaces. Trans. Amer. Math. Soc., t. 149, 1970, p. 213-231. | MR 301162 | Zbl 0202.40903

[13] J.T. Marti, Introduction to the Theory of Bases, Springer-Verlag, New York, 1969. | MR 438075 | Zbl 0191.41301

[14] E. Mourier, Éléments aléatoires dans un espace de Banach. Ann. Inst. H. Poincaré, t. 13, 1953, p. 161-244. | Numdam | MR 64339 | Zbl 0053.09503

[15] K.R. Parthasarathy, Probability on Metric Spaces, Academic Press, New York, 1967. | MR 226684 | Zbl 0153.19101

[16] P. Porcelli, Linear Spaces of Analytic Functions, Rand McNally, Chicago, 1966. | MR 259581 | Zbl 0186.44902

[17] H. Sato, Gaussian measure on a Banach space and abstract Wiener measure. Nagoya Math. J., t.36, 1969, p. 65-81. | MR 249565 | Zbl 0185.44303

[18] I. Singer, Bases in Banach Spaces I. Springer-Verlag, New York, 1970. | Zbl 0198.16601